I am trying to conceive for the last 2.5 years but not successful. I was on Fertisure F and Ovabless for six months and discontinued because I did not see any results and I am diagonsed with PCOS. I am now on Carbimazole 5 mg for hyperthyroidism.
Welcome to icliniq.com.
PCOS (Polycystic ovary syndrome) and also hyperthyroidism can cause infertility. I saw your examination (attachment removed to protect patient identity). The TSH (thyroid-stimulating hormone) levels is normal.
The medication you have taken are only supplements. If you have menstrual irregular bleeding you can correct it with contraception pills for two to three months and then try to conceive again.
First, I would recommend you to evaluate the ovulatory process with ultrasound examination at 12 -15 days or measurement of progesterone at 21 days. And after that take some medication that induces your ovulation. But you have to be in a close follow up with a doctor.
Thank you doctor,
Should I take progesterone test on the 21st day? Can you advise medicines?
Welcome back to icliniq.com.
The best way to evaluate the ovulation is an ultrasound examination on 12th day of the cycle and also the progesterone level is also detected. If the value is normal it means that you ovulate.
You can try with Clomifen for the induction of ovulation.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
We have been trying for pregnancy for a year ... Read fullI have thick and foul-smelling vaginal discharge. What to do?
Hello doctor, I am 23 years old, and my husband is 30 years old, and I have PCOS from the past 11 years ... As you have PCOS (polycystic ovary syndrome), you should plan the treatment first and t... Read fullSuffering from subclinical hyperthyroidism with anxiety and palpitations.
Hi doctor, I have very small red blisters on the glans and corona with lot of itching. For that I have used Acivir ointment. There is temporary relief but it reoccurs. Please help. Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now